Associator-cyclic bimodules
Matematičeskie zametki, Tome 56 (1994) no. 5, pp. 22-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_56_5_a2,
author = {R. Kh. Vakhitov},
title = {Associator-cyclic bimodules},
journal = {Matemati\v{c}eskie zametki},
pages = {22--26},
year = {1994},
volume = {56},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_5_a2/}
}
R. Kh. Vakhitov. Associator-cyclic bimodules. Matematičeskie zametki, Tome 56 (1994) no. 5, pp. 22-26. http://geodesic.mathdoc.fr/item/MZM_1994_56_5_a2/
[1] Vakhitov R. Kh., “Alternativnyi ideal v slabo alternativnykh koltsakh”, Algebra i logika, 32:2 (1993) | MR | Zbl
[2] Outcalt D., “An extension of the class of alternative rings”, Canad. J. Math., 17:1 (1965), 130–141 | MR | Zbl
[3] Sterling N., “Rings satisfying $(x,y,z) = (y,z,x)$”, Canad. J. Math., 20:4 (1968), 913–918 | MR | Zbl
[4] Kleinfeld E., Widmer L., “Rings satisfying $(x,y,z) = (y,z,x)$”, Communs in Algebra, 17:11 (1989), 2683–2687 | DOI | MR | Zbl
[5] Jacobson N., “Structure of alternative and Jordan bimodules”, Osaka J. Math., 1954, no. 1, 1–11